# SDR HALA0800532

- Difficulty date: April 12, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 10,349 hours, 25,514 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Module
- Part number: 3F8202A
- Part serial: 0097
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON STUCK 1/2 WAY LEFT OF CENTER IN FLIGHT.  CKED FREEDOM OF MOVEMENT OF AILERON, NO DEFECT NOTED.  FOUND AILERON TRIM IND OF CONFIG PG 1/2 LWD OF CENTER.  ACCOMP FIM 27-10-00 TASK 801 MAINTENANCE MSG ON ATCL WAS NR 43 ACCOMP FIM 27-10-00 TASK 812.  REPLACED AIL AND RUDDER TRIM CTL MODULE PER AMM 27-10-07.
